# SDR JGVR20201001001

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 12,165 hours, 7,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT SPAR LT UPPER ANGLE HAS 2 AREAS OF VERIFIED INTERGRANULAR CORROSION.  MECHANICALLY BLENDED 2 AREAS ON VERTICAL STAB AFT SPAR LT UPPER ANGLE, IAW CESSNA 680 SRM 51-70-02.  EVALUATED AREA AND FOUND TO BE OUT OF SRM LIMITS.  PERFORMED TEXTRON FIELD REPAIR-CORROSION, VERTICAL STABILIZER, LT REAR SPAR CAP, VFS 190 AND 220 FR-680-0220-8415 REV- DATED: 09/30/2020, APPROVED ON FAA FORM 8100-9 DATED 09/30/2020.
